Home > APM>
Biography

Prof. Tianxiao He

Department of Mathematics and Computer Science

Illinois Wesleyan University, USA

Professor


Email: the@iwu.edu


Qualifications

Ph.D., Texas A&M University, USA

Ph.D., Dalian Institute of Technology, China

M.S., Hefei University of Technology, China

B. S., Hefei University of Technology, China


Publications (Selected)

  1. “Boundary type quadrature formulas over axially symmetric regions." Journal of Concrete and Applicable Mathematics, 8 (2010), No. 3, 489-503.
  2. “On Sequences of Numbers and Polynomials Defined by Linear Recurrence Relations of Order 2." (With Peter J.-S. Shiue), International Journal of Mathematics and Mathematical Sciences, 2009 (2009), 1-21.
  3. “Characterization of Compactly Supported Refinable Splines With Integer Matrix." (With Yu-jing Guan), Applicable Analysis, 88 (2009), 1397-1407.
  4. “ A Pair of Operator Summation Formulas and Their Applications." (With L. C. Hsu and D. Yin), International Journal Computers and Mathematics with Applications, 58 (2009), 1340-1348.
  5. “Sequence Characterization of Riordan Arrays." (With R. Sprugnoli), Discrete Math., 309 (2009), 3962-3974.
  6. “Pade Spline Functions," J. Computational Analysis and Applications, 10(2008), No. 4, 495-508.
  7. “A Symbolic Operator Approach to Power Series Transformation-Expansion Formulas." Journal of Integer Sequences, 11(2008), 1-19.
  8. “A symbolic operator approach to several summation formulas for power series II," (With L. C. Hsu and P. J.-S. Shiue), Discrete Math., 308(2008), 3427-3440.
  9. “The Sheffer Group and the Riordan Group" (With L. C. Hsu and P. J.-S. Shiue), Discrete Appl. Math., (155) 2007, 1895-1909.
  10. “Symbolization of Generating Functions, An Application of Mullin-Rota's Theory of Binomial Enumeration," (With L. C. Hsu and P. J.-S. Shiue), Comp. & Math. with Applications, 2007, 54 (2007), 664-678.
  11. “Construction of Biorthogonal B-spline Type Wavelet Sequences with Certain Regularities," J. Appl. Functional Analysis, 2(2007), No. 4, 339-360.
  12. “Fourier Transform of Bernstein-Bezier Polynomials" (With C. K. Chui and Q. Jiang), Math. Anal. Appl., 325 (2007), 294-304.
  13. “Multivariate Expansion Associated with Sheffer-type Polynomials and Operators" (With L. C. Hsuand P. J.-S. Shiue), Bull. Inst. Math. Acad. Sin. (N.S.) 1 (2006), no. 4, 451-473.
  14. “Numerical Approximation to ζ(2n + 1)" (With M. J. Dancs), J. Comput. Appl. Math., August, 196( 2006), 150-154.
  15. “An Euler-Type Formula for ζ(2k +1)," (With M. J. Dancs), J. Number Theory 118 (2006), 192-199.
  16. “On the Generalized Mobius Inversion Formulas," (With L. C. Hsu and P. J.-S. Shiue), the Bulletin of the Australian Mathematical Society, 73(2006), 79-88.
  17. “On the Convergence of the Summation Formulas Constructed by Using a Symbolic Operator Approach," (With L. C. Hsu and P. J.-S. Shiue), Comp. & Math. with Applications, 51(2006), 441-450.
  18. “On an Extension of Abel-Gontscharo's Expansion Formula," (With L. C. Hsu and P. J.-S. Shiue), Anal. Theory Appl. 21(2005), 359-369.
  19. “A Pair of General Series-Transformation Formulas," ((With L. C. Hsu and P. J.-S. Shiue), Math. Res. Exposition, 25(2005), 582.
  20. “A symbolic operator approach to several summation formulas for power series." (With L. C. Hsu, P. J.-S. Shiue, and D. C. Torney), J. Comput. Appl. Math., 177(2005), 17-33.

Profile Details

http://sun.iwu.edu/~the/frame.html